# SDR USAA2011071800011

- Difficulty date: July 17, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 35,247 hours, 10,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY FLOOR LIGHTS COVER OFF OVER ROW 11 - PASSENGER CUT FOOT ON PLASTIC COVER.  RE-INSTALLED EMERGENCY FLOOR LIGHT COVER OVER ROW 11 AS REQ.
